Alert archive / New Jersey / Small Craft Advisories in 2008
Small Craft Advisory 108, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 29, 2008, 3:52 AM EST. It took effect at Dec 29, 2008, 10:00 PM EST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2008, 3:52 AM EST (08:52 UTC)
- In effect from
- Dec 29, 2008, 10:00 PM EST
- Expired
- Dec 30, 2008, 3:40 PM EST
- In force
- 18 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
297 WHUS71 KPHI 290853 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 AM EST MON DEC 29 2008 ANZ450>455-291700- /O.CAN.KPHI.SC.Y.0107.000000T0000Z-081229T0900Z/ /O.NEW.KPHI.SC.Y.0108.081230T0000Z-081230T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 352 AM EST MON DEC 29 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST TUESDAY. LOW PRESSURE WILL PASS NORTH OF THE AREA TONIGHT AND TUESDAY. A COLD FRONT WILL CROSS THE DELAWARE BAY AFTER MIDNIGHT AND ENHANCED WINDS AND SEAS WILL DEVELOP BEHIND IT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-291700- /O.NEW.KPHI.SC.Y.0108.081230T0000Z-081230T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 352 AM EST MON DEC 29 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST TUESDAY. LOW PRESSURE WILL PASS NORTH OF THE AREA TONIGHT AND TUESDAY. A COLD FRONT WILL CROSS THE DELAWARE BAY AFTER MIDNIGHT AND ENHANCED WINDS AND SEAS WILL DEVELOP BEHIND IT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
531 WHUS71 KPHI 291532 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1032 AM EST MON DEC 29 2008 ANZ430-431-450>455-292200- /O.EXT.KPHI.SC.Y.0108.081230T0300Z-081230T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1032 AM EST MON DEC 29 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 5 PM EST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 PM THIS EVENING TO 5 PM EST TUESDAY. LOW PRESSURE WILL PASS NORTH OF OUR AREA TONIGHT AND TUESDAY. A COLD FRONT WILL CROSS THE AREA WATERS AFTER MIDNIGHT TONIGHT, AND ENHANCED WINDS AND SEAS WILL DEVELOP BEHIND IT FOR THE OVERNIGHT PERIOD AND THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
854 WHUS71 KPHI 292045 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 345 PM EST MON DEC 29 2008 ANZ431-450>455-301000- /O.UPG.KPHI.SC.Y.0108.081230T0300Z-081230T2200Z/ /O.NEW.KPHI.GL.W.0031.081229T2300Z-081230T1700Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 345 PM EST MON DEC 29 2008 ...GALE WARNING IN EFFECT UNTIL 12 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 12 PM EST TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. LOW PRESSURE WILL PASS NORTH OF OUR AREA TONIGHT AND TUESDAY. A COLD FRONT WILL CROSS THE AREA WATERS AFTER MIDNIGHT TONIGHT... AND ENHANCED WINDS AND SEAS WILL DEVELOP BEHIND IT FOR THE OVERNIGHT PERIOD AND INTO TUESDAY. WINDS ARE FORECAST TO GUST TO BETWEEN 35 AND 40 KNOTS LATE TONIGHT AND TUESDAY MORNING. WINDS WILL DIMINISH SOMEWHAT TUESDAY AFTERNOON BUT WILL REMAIN GUSTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-301000- /O.EXT.KPHI.SC.Y.0108.081230T0300Z-081230T1700Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 345 PM EST MON DEC 29 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 12 PM EST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 PM THIS EVENING TO 12 PM EST TUESDAY. LOW PRESSURE WILL PASS NORTH OF OUR AREA TONIGHT AND TUESDAY. A COLD FRONT WILL CROSS THE AREA WATERS AFTER MIDNIGHT TONIGHT... AND ENHANCED WINDS AND SEAS WILL DEVELOP BEHIND IT FOR THE OVERNIGHT PERIOD AND THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
478 WHUS71 KPHI 300904 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 404 AM EST TUE DEC 30 2008 ANZ431-450>455-301715- /O.CON.KPHI.GL.W.0031.000000T0000Z-081230T1700Z/ /O.NEW.KPHI.GL.A.0007.081231T1100Z-090101T1100Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 404 AM EST TUE DEC 30 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT. A GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY. LOW PRESSURE AND A COLD FRONT ARE AFFECTING THE AREA THIS MORNING. SUSTAINED WINDS TO 25 KNOTS WITH GUSTS UP TO 40 KNOTS ARE EXPECTED THIS MORNING. THESE WINDS WILL SUBSIDE THIS AFTERNOON. ANOTHER LOW PRESSURE SYSTEM WITH STRONG GUSTY WINDS WILL MOVE ACROSS THE WATERS WEDNESDAY. SUSTAINED WINDS ARE FORECASTED TO BE STRONGER THAN TODAY WITH GUSTS UP TO 45 KNOTS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ430-301715- /O.CON.KPHI.SC.Y.0108.000000T0000Z-081230T1700Z/ /O.NEW.KPHI.GL.A.0007.081231T1100Z-090101T1100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 404 AM EST TUE DEC 30 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. LOW PRESSURE AND A COLD FRONT ARE AFFECTING THE AREA THIS MORNING. SUSTAINED WINDS OF 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS ARE EXPECTED THIS MORNING. THESE WINDS WILL SUBSIDE THIS AFTERNOON. ANOTHER LOW PRESSURE SYSTEM WITH STRONG GUSTY WINDS WILL MOVE ACROSS THE WATERS WEDNESDAY. SUSTAINED WINDS ARE FORECASTED TO BE STRONGER THAN TODAY WITH GUSTS UP TO 45 KNOTS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
657 WHUS71 KPHI 301632 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1132 AM EST TUE DEC 30 2008 ANZ431-450>455-302100- /O.CAN.KPHI.GL.W.0031.000000T0000Z-081230T1700Z/ /O.EXB.KPHI.SC.Y.0108.000000T0000Z-081230T2100Z/ /O.CON.KPHI.GL.A.0007.081231T1100Z-090101T1100Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1132 AM EST TUE DEC 30 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. HOWEVER, A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT. A COLD FRONT WILL MOVE FURTHER OFFSHORE AT MIDDAY AS HIGH PRESSURE BUILD OVER THE AREA FROM THE WEST LATER THIS AFTERNOON. THIS WILL CAUSE WINDS AND SEAS TO SUBSIDE DURING THIS AFTERNOON. BUT, ANOTHER LOW PRESSURE SYSTEM WITH STRONG GUSTY WINDS WILL MOVE THROUGH THE AREA WATERS WEDNESDAY INTO WEDNESDAY NIGHT. SUSTAINED WINDS ARE FORECAST TO BE STRONGER THAN TODAY WITH GUSTS UP TO 45 KNOTS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ430-302100- /O.EXT.KPHI.SC.Y.0108.000000T0000Z-081230T2100Z/ /O.CON.KPHI.GL.A.0007.081231T1100Z-090101T1100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1132 AM EST TUE DEC 30 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT. A COLD FRONT WILL MOVE FURTHER OFFSHORE AT MIDDAY AS HIGH PRESSURE BUILD OVER THE AREA FROM THE WEST LATER THIS AFTERNOON. THIS WILL CAUSE WINDS AND SEAS TO SUBSIDE DURING THIS AFTERNOON. BUT, ANOTHER LOW PRESSURE SYSTEM WITH STRONG GUSTY WINDS WILL MOVE THROUGH THE WATERS WEDNESDAY INTO WEDNESDAY NIGHT. SUSTAINED WINDS ARE FORECAST TO BE STRONGER THAN TODAY WITH GUSTS UP TO 45 KNOTS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
471 WHUS71 KPHI 302040 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 340 PM EST TUE DEC 30 2008 ANZ450>455-311000- /O.CAN.KPHI.SC.Y.0108.000000T0000Z-081230T2100Z/ /O.UPG.KPHI.GL.A.0007.081231T1100Z-090101T1100Z/ /O.NEW.KPHI.GL.W.0032.081231T1100Z-090101T1100Z/ /O.NEW.KPHI.UP.Y.0001.081231T2300Z-090101T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 340 PM EST TUE DEC 30 2008 ...GALE WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM EST THURSDAY... ...FREEZING SPRAY ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO 6 AM EST THURSDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM EST THURSDAY. A FREEZING SPRAY ADVISORY HAS ALSO BEEN ISSUED. THIS FREEZING SPRAY ADVISORY IS IN EFFECT FROM 6 PM WEDNESDAY TO 6 AM EST THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. LOW PRESSURE WILL MOVE EASTWARD OUT OF THE OHIO VALLEY TONIGHT AND STRENGTHEN RAPIDLY AS IT PASSES OVER AND EAST OF OUR AREA WEDNESDAY MORNING. THIS WILL CAUSE WINDS TO BECOME WEST AND INCREASE DRAMATICALLY BY LATE MORNING WEDNESDAY, AND CONTINUE WEDNESDAY NIGHT BEFORE DIMINISHING THURSDAY AS HIGH PRESSURE RETURNS TO THE AREA. WINDS WILL GUST TO 45 KNOTS WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. THERE COULD BE A FEW GUSTS UP TO 50 KNOTS MAINLY OVER THE SOUTHERN NEW JERSEY AND DELAWARE COASTAL WATERS WEDNESDAY AFTERNOON AND WEDNESDAY EVENING. WITH STRONG WINDS AND VERY COLD AIR, LIGHT TO MODERATE FREEZING SPRAY IS EXPECTED TO OCCUR WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$ ANZ430-431-311000- /O.CAN.KPHI.SC.Y.0108.000000T0000Z-081230T2100Z/ /O.UPG.KPHI.GL.A.0007.081231T1100Z-090101T1100Z/ /O.NEW.KPHI.GL.W.0032.081231T1100Z-090101T1100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 340 PM EST TUE DEC 30 2008 ...GALE WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM EST THURSDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM EST THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. LOW PRESSURE WILL MOVE EASTWARD OUT OF THE OHIO VALLEY TONIGHT AND STRENGTHEN RAPIDLY AS IT PASSES OVER AND EAST OF OUR AREA WEDNESDAY MORNING. THIS WILL CAUSE WINDS TO BECOME WEST AND INCREASE DRAMATICALLY BY MID OR LATE MORNING WEDNESDAY, AND CONTINUE WEDNESDAY NIGHT BEFORE DIMINISHING THURSDAY AS HIGH PRESSURE RETURNS TO THE AREA. WINDS WILL GUST TO 45 KNOTS WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 28, 8:12 PM EST, 7 hours 40 minutes earlier.
Area forecast discussion, Dec 28, 8:12 PM EST, 7 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 812 PM EST SUN DEC 28 2008 .SYNOPSIS... A STRONG COLD FRONT HAS PUSHED THROUGH THE REGION AND THE WIND HAS SHIFTED TO THE WEST OR NORTHWEST AT ALL LOCATIONS. TWO ADDITIONAL COLD FRONTS ARE EXPECTED TO ARRIVE ON MONDAY NIGHT AND EARLY ON WEDNESDAY. COLD HIGH PRESSURE SHOULD FOLLOW FOR NEW YEARS DAY. LOW PRESSURE FROM THE WEST IS FORECAST TO PASS OVER OR NEAR OUR REGION LATE ON FRIDAY. THE LOW IS EXPECTED TO INTENSIFY RAPIDLY ON FRIDAY NIGHT AND SATURDAY AS IT MOVES UP OVER NEW ENGLAND. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... THE COLD FRONT HAS CROSSED THE REGION AND WAS MOVING OUT TO SEA. THE WIND HAS SHIFTED TO THE WEST AND IS DIMINISHING OVER THE AREA. CLOUDS HAVE DECREASED AS WELL, WITH CLEARING TO THE WEST, BUT SOME CIRRUS BUILDING BACK IN TO CNTRL PA. THERE IS STILL SOME LINGERING MID LEVEL CLOUD ACROSS MAINLY SRN NJ AND THE DELMARVA AND THIS SHOULD DECREASE WITH TIME AS WELL. THE SKY WAS CLEARING BEHIND THE BOUNDARY AND TEMPERATURES WERE DROPPING SHARPLY. TONIGHTS MINIMUM READINGS SHOULD BE MAINLY IN THE 30S. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... IT LOOKS LIKE A FAIRLY PROGRESSIVE PATTERN IN THE NEAR TERM. AN UPPER LEVEL SHORT WAVE THAT WAS OVER THE NORTHERN PLAINS THIS AFTERNOON SHOULD REACH OUR REGION ON MONDAY AFTERNOON. ANOTHER SHORT WAVE THAT APPEARED TO BE MOVING ONTO THE PACIFIC COAST NEAR VANCOUVER ISLAND SHOULD PASS ACROSS THE NORTHEASTERN STATES ON MONDAY NIGHT. BOTH SYSTEMS WILL LIKELY BRING A REINFORCING SHOT OF COLD AIR TO OUR REGION. ANOTHER COUPLE OF SHORT WAVES ARE EXPECTED IN THE LATE TUESDAY NIGHT AND WEDNESDAY TIME FRAME. A STRONG COLD FRONT WILL LIKELY MAKE ITS WAY THROUGH EASTERN PENNSYLVANIA, NEW JERSEY AND THE UPPER DELMARVA EARLY ON WEDNESDAY. IT SHOULD BE TRAILING AN AREA OF LOW PRESSURE THAT IS FORECAST TO PASS ACROSS NORTHERN PENNSYLVANIA OR SOUTHERN NEW YORK AT THAT TIME. BEING THAT THE WEATHER SYSTEMS WILL BE MOVING QUITE RAPIDLY, THEY WILL HAVE LITTLE OPPORTUNITY TO TAP INTO ANY SIGNIFICANT MOISTURE SOURCE. AS A RESULT, NO PRECIPITATION IS EXPECTED DURING THE PERIOD FROM MONDAY THROUGH WEDNESDAY. EVEN THE CLOUD COVER WILL BE SOMEWHAT LIMITED. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... THE AREA OF HIGH PRESSURE THAT IS FORECAST TO BUILD IN BEHIND WEDNESDAYS COLD FRONT WILL BE RATHER COLD. TEMPERATURES ON WEDNESDAY NIGHT SHOULD DROP DOWN INTO THE TEENS THROUGHOUT MOST OF OUR REGION, WITH DAYTIME HIGHS ON NEW YEARS DAY EXPECTED TO BE IN THE UPPER 20S AND 30S. THE PROGRESSIVE PATTERN WILL CONTINUE, WITH AN UPPER LEVEL RIDGE BUILDING OVERHEAD FOR THURSDAY INTO THURSDAY NIGHT, FOLLOWED BY A DEVELOPING TROUGH FOR FRIDAY INTO SATURDAY. SURFACE LOW PRESSURE IS EXPECTED TO ARRIVE FROM THE WEST LATE ON FRIDAY. IT SHOULD INTENSIFY RAPIDLY ON FRIDAY NIGHT AND SATURDAY AS IT NEARS THE COAST AND MOVES UP OVER NEW ENGLAND AND INTO MARITIME CANADA. PRECIPITATION SHOULD BEGIN TO MOVE INTO OUR REGION ON FRIDAY. WITH COLD AIR IN PLACE, THE PRECIPITATION SHOULD START AS SNOW IN MUCH OF OUR FORECAST AREA. AS THE LOW NEARS LATE ON FRIDAY, IT MAY DRAW IN ENOUGH RELATIVELY MILD AIR TO CAUSE THE SNOW TO MIX WITH OR CHANGE TO RAIN ON THE COASTAL PLAIN. AS THE LOW BEGINS TO INTENSIFY ON FRIDAY NIGHT, IT SHOULD BEGIN TO PULL COLD AIR BACK DOWN FROM THE NORTHWEST, CAUSING ANY RAIN TO CHANGE BACK TO SNOW BEFORE ENDING EITHER LATE ON FRIDAY NIGHT OR EARLY ON SATURDAY. AS THE LOW PULLS TO OUR NORTHEAST, IT WILL BECOME QUITE BRISK/WINDY FOR LATE FRIDAY NIGHT INTO SATURDAY. DRY WEATHER CONDITIONS ARE FORECAST TO RETURN FOR SATURDAY NIGHT AND SUNDAY. && .AVIATION /01Z MONDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDS HAVE RETURNED TO THE REGION, BEHIND THE PASSAGE OF A COLD FRONT. THE WIND HAS SHIFTED TO THE W TO NW AND HAS BEGUN TO DECREASE. EXPECT VFR CONDS TO CONTINUE THROUGH THE TAF PERIOD. THE WIND IS EXPECTED TO GET TO 10 KT OR LESS, EVENTUALLY, ACRS ALL TAF SITES. AT KRDG AND KABE, THE SKY HAS ESSENTIALLY ALREADY CLEARED AS OF EARLY THIS EVENING. SOME LINGERING MID CLOUDS ARE AFFECTING THE OTHER TAF SITES, BUT ARE EXPECTED TO DECREASE AS WELL. THERE IS SOME CI ACRS CNTRL PA THAT ARE APPROACHING KRDG AND KABE, BUT THAT SHUD BE THE EXTEND OF ANY CLOUD COVER OVERNIGHT. A GENERALLY CLEAR SKY WILL LAST THROUGH MONDAY, BUT THE WIND WILL LIKELY GET A LITTLE GUSTY DURING THE DAY, BUT THEY SHOULD REMAIN BELOW 20 KNOTS. OUTLOOK... A COUPLE OF LOW PRESSURE SYSTEMS WILL APPROACH THE AREA EARLY TUESDAY AND EARLY WEDNESDAY. THE MAIN IMPACT MAY BE ELEVATED WINDS, BUT THE NORTHERN TAFS MAY BE IMPACTED BY LOWER CEILINGS AND VISIBILITIES IF ANY PRECIPITATION OCCURS. && .MARINE... BEHIND THE FRONT, WINDS WILL REMAIN ELEVATED FOR A WHILE OVER THE WATERS UNTIL THE PRESSURE GRADIENT RELAXES. THE SEAS WILL LIKELY TAKE A FEW HOURS TO COME DOWN AS WELL AFTER THE WINDS RELAX, THEREFORE WE WILL KEEP THE SMALL CRAFT ADVISORY GOING THROUGH THE NIGHT ALONG THE OCEANFRONT. FOR DELAWARE BAY, THE WIND HAS ALREADY DECREASED BLO SCA CRITERIA, SO THE SCA FLAG WAS LOWERED. THERE WILL BE A BREAK IN SMALL CRAFT ADVISORY CONDITIONS MONDAY INTO EARLY MONDAY NIGHT, BUT AN AREA OF LOW PRESSURE WILL MOVE TO OUR NORTH OVERNIGHT MONDAY INTO TUESDAY MORNING, WHICH WILL HELP THE PRESSURE GRADIENT TIGHTEN ONCE AGAIN. THIS WILL LIKELY BE THE NEXT TIME WE WILL NEED A SMALL CRAFT ADVISORY, POSSIBLY EVEN GALES IF WINDS GET HIGH ENOUGH. ANOTHER LOW PRESSURE SYSTEM WILL MOVE JUST NORTH OF THE AREA ON WEDNESDAY, CAUSING HIGH WINDS AND SEAS AGAIN THROUGH WEDNESDAY NIGHT, BRINGING ANOTHER PERIOD OF SMALL CRAFT ADVISORIES, POSSIBLY GALES. BY THURSDAY INTO EARLY FRIDAY, HIGH PRESSURE WILL BUILD INTO THE REGION, PROVIDING FOR FAIR CONDITIONS OVER THE WATERS THROUGH EARLY FRIDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EST MONDAY FOR ANZ450>455. && SYNOPSIS...IOVINO/NIERENBERG NEAR TERM...IOVINO/NIERENBERG SHORT TERM...IOVINO LONG TERM...IOVINO AVIATION...ROBERTSON/NIERENBERG MARINE...ROBERTSON/NIERENBERG
Hazardous weather outlook, Dec 28, 8:00 PM EST, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 800 PM EST SUN DEC 28 2008 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-300100- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 800 PM EST SUN DEC 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-300100- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 800 PM EST SUN DEC 28 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-300100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 800 PM EST SUN DEC 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 3:45 PM EST | Gale Warning | PHI | 20 hr |
Nearby
Small Craft Advisories in New Jersey, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.